# SDR ABXA20150717095

- Difficulty date: July 17, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623126
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD SPLIT ON EDGE & CORRODED AROUND NUTPLATES ON REAR SPAR TO TE BEAM, AT WS 285, 14 INCHES FROM REAR SPAR M, INBD OF GEAR TRUNNION.  REMOVED RT WING UPPER TE PANELS.  R & R TE UPPER CHORD AT WW 285.14 IAW SRM 51-40-02 PARA 4.6 & 7D.  INSTALLED PANEL AT RT WING UPPER TE IAW SRM 51-40-02.  CORRODED L2, PN 113T1623-126, SN N/A, PART NAME CHORD, FS & BS LOCATION ON ACFT WW 281.61.  ACFT WAS GNDED.
